MAUDE Adverse Event Report: EDWARDS LIFESCIENCES DR TRUWAVE, VAMP; TRANSDUCER, PRESSURE, CATHETER TIP

EDWARDS LIFESCIENCES DR TRUWAVE, VAMP; TRANSDUCER, PRESSURE, CATHETER TIP
Model Number PXVMP260
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vasoconstriction (2126)
Date of Event 11/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional fda product codes include: kra- catheter, continuous flush.The device evaluation is anticipated.A supplemental report will be forthcoming when the investigation is completed.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Event or Problem Description
It was reported that during use of the truwave, the patient experienced arterial vasospasm.They attempted to draw slower without success.They ultimately drew waste and blood from the needless access port successfully.Subsequently, they observed significant vasospasm of the artery.Finally, when attempting to use the pull tab to flush the line the tab broke off.There was no patient injury.
 
Additional Manufacturer Narrative
One single dpt - vamp adult kit was returned for evaluation.Dry blood was visible on the sample sites.The customer report of flush tab broke off was confirmed.As received snap-tab of dpt flush device had been completely broken at the bottom of the poppet.Broken snap-tab was not returned.Cross surface at the site of damage appeared rough and uneven.Report of unable to draw back with vamp was not able to be confirmed.Pressure line was able to be primed and flushed from dpt vent port without any occlusion or flow restriction.Vamp adult system functioned properly.Plunger of vamp system was able to move without any problem.No other visible damage was observed from returned kit.The device history record review was not completed as the lot number was not provided.An engineering evaluation was initiated to assess for any manufacturing related processes which could be correlated to the complaint.Based on the available information, there is no evidence that supports or confirms the failure mode is associated to a manufacturing/design defect.As part of the manufacturing process, 100% of the units undergo a leak test and visual inspection.

Brand Name
TRUWAVE, VAMP
Common Device Name
TRANSDUCER, PRESSURE, CATHETER TIP
Manufacturer (Section D)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer (Section G)
BD APM
17200 laguna canyon rd
irvine CA 92618
Manufacturer Contact
erika bonilla
1 edwards way
irvine, CA 92614
MDR Report Key23785790
Report Number2015691-2025-09958
Device Sequence Number21450058
Product Code DXO
UDI-Device Identifier07460691950535
UDI-Public07460691950535
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K142749
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPXVMP260
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Supplement Date Received by Manufacturer02/20/2026
Initial Report FDA Received Date12/11/2025
Supplement Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown